# SDR 2007FA0000262

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: General aviation
- Aircraft: N797CW
- Make and model: Cessna 550
- Aircraft serial: 5500232
- Aircraft time: 8,177 hours, 7,431 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 655503011
- Condition: Unknown
- Location: Engine
- Part time: 8,177 hours, 7,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING THE NEW PART P/N 6555030-11 IT WOULD NOT FIT THE ENGINE. THE ORIGINAL DUCT IS 27 .2500 INCH OUTSIDE AND 25.5 INCH INSIDE. THE NEW UNIT IS A FULL .5 INCH SMALLER IN DIAMETER ALL AROUND. THIS IS THE SECOND ISSUE WITH THESE DUCTS THE FIRST WERE MIS-DRILLED BY 2 DEGREES AT THE 1 AND 5 O’CLOCK POSITION. THIS NEW DUCT IS NOT EVEN CLOSE TO FITTING.
